# SDR CALA2022072701891

- Difficulty date: July 27, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N27908
- Make and model: Boeing 787-8
- Aircraft serial: 36400
- Aircraft time: 35,610 hours, 4,305 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Epas
- Part number: 410046545
- Part serial: 64071A1
- Condition: Fault Message
- Location: 4l Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DR EPAS SENSORS 4L MESSAGE RETURNED. WILL NOT CLEAR WITH C/B RESETS OR GRND TESTS. SUSPECT EPAS MODULE(DR ASSIST BOTTLE)  WILL REQUIRE REPLACEMENT. ADDED PIC SQUIB PN IF NEEDED 48000306-1 NIS IAD. ADD EMP:221991 REMOVED AND REPLACED L4 DOOR ASSIST EPAS BOTTLE PER AMM IPC REFERENCE # 52-11-22 52-11-22-00A-720A-A. PERFORMED SYSTEM TEST OPS CHK OK. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1832917  SN OFF 0711 C/W RII REQUIREMENTS - VERIFIED PART EFFECTIVITY, WITNESSED TORQUE, SAFETY & SECURITY & SYSTEM CHECKS GOOD. BOTTLE, DOOR AS  OFF 78-5211-9-0009 4071 ON 78-5211-9-0009 4491
